# SDR SWAA2016020448668

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 41,664 hours, 24,437 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER FIXED TRAILING EDGE PANEL BEHIND NR 3 PYLON WIGGLE PLATE CRACKED.  R&R WIGGLE PLAT IAW SRM.
